# SDR IPXA10161046

- Difficulty date: June 16, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 10,566 hours, 6,813 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53610311211
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, WORKING EO A300-5310-23539-B APP.E RT FR 12 A FOUND JUNCTION FITTING I IN DIFFERENT CONFIG.  HFEC IAW NDTM PT.6,51-10-08 FLOURESCENT PENETRANT INSP IAW NDTM.9, 51 -90-00 NO CRACKS NOTED.  IAW EA300-5310-01-A2480, REV P3, DATED 07-18-201 0 AND EA300-5310-01-A2480 REV A DATED 07-09-2010 AND EO NR A300-5310-38420-B.
